# SDR ASAA2015100613367

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,454 hours, 8,786 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71231997303AC
- Part serial: 2008035229
- Condition: Failed
- Location: Cabin Pressure
- Part time: 28,451 hours, 8,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT AND ALT LIGHT ILLUMINATED IN CRUISE FOR 5-10 SEC, THEN EXTINGUISHED. THIS OCCURED 4 MORE TIMES OVER SPAN OF 5 MINS.  NO PRESSURE CHANGES NOTED.  ACFT GROUNDED.  ACCOMPLISHED DCPC BITE REF FIM 21-31, TASK 801.  NO FAULTS CURRENT.  NR 2 CONTROLLER SHOWS "SEL PANEL LRU FAIL" ON 2 FLIGHTS.  NR 1 & NR 2 CONTROLLER GROUND TESTS SHOWS NO FAULTS.  SELECTOR CONTROL MODULE OPS NORMAL.  DUE TO HISTORY REPLACED CPCM REF AMM 21-31-02.
